Modern International Journal of Pure and Applied Mathematics

The Modern International Journal of Pure and Applied Mathematics is an open-access, peer-reviewed, international journal.



Editor-in-chief: Elsie H Dunnam
ISSN: 2643-1548
Website: http://journal.sapub.org/mijpam




Current Issue  

Volume 5, Number 1, 2023
  • Articles
The Monty Hall Problem: Equal Probability
M. R. Pinheiro
pp. 1-3
DOI: 10.5923/j.mijpam.20230501.01  270 Views  151 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML